# SDR DALA2015020200821

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 865-905
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN X -44 AND -60 AND BS 865 - 905.  THE CUSP WEB WAS REPLACED IAW SRM 53-057 AND 131A SHEET 1 AND DWG N 9910151, REV H AND 51-30-2, 51-30-5.
